# SDR 00073

- Difficulty date: January 18, 2003
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N233TW
- Make and model: Lear 24B
- Aircraft serial: 24B221
- Aircraft time: 14,685 hours, 13,153 cycles
- Engine: Ge CJ6106
- Engine time: 7,016 hours, 5,541 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: CL
- How discovered: C
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED ENGINE FLAME OUT DURING CLIMB, AT FL400, DECEND AND NORMAL RESTART AT FL220, RETURN TO DEPARTURE AIRPORT FOR MAINTENANCE. WILL UPDATE REPORT AFTER MAINTENANCE. MAINTENANCE COMPLIED WITH FLAME OUT FLOW CHART FROM CJ610 MM SEI 186 FIG 1011 NO DEFECTS NOTED.
